# SDR A6WA201745081

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 37,850 hours, 35,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 9-12 INOPERATIVE.  INSPECTED AND FOUND BROKEN WIRE AT ROW 12.    REMOVED AND REPLACED POWER SUPPLY CABLE IAW AMM 33-51-01 AND 16-371A.   OPS CHECKED GOOD.
